Loading [MathJax]/jax/output/CommonHTML/jax.js
Eurasian Mathematical Journal
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Mathematical Journal, 2012, том 3, номер 3, страницы 11–32 (Mi emj94)  

Эта публикация цитируется в 59 научных статьях (всего в 59 статьях)

Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. I

V. I. Burenkov

Faculty of Mechanics and Mathematics, L. N. Gumilyov Eurasian National University, Astana, Kazakhstan
Список литературы:
Аннотация: The survey is aimed at providing detailed information about recent results in the problem of the boundedness in general Morrey-type spaces of various important operators of real analysis, namely of the maximal operator, fractional maximal operator, Riesz potential, singular integral operator, Hardy operator. The main focus is on the results which contain, for a certain range of the numerical parameters, necessary and sufficient conditions on the functional parameters characterizing general Morrey-type spaces, ensuring the boundedness of the aforementioned operators from one general Morrey-type space to another one. The major part of the survey is dedicated to the results obtained by the author jointly with his co-authores A. Gogatishvili, M. L. Goldman, H. V. Guliyev, V. S. Guliyev, P. Jain, R. Mustafaev, E. D. Nursultanov, R. Oinarov, A. Serbetci, T. V. Tararykova. Part I of the survey contains discussion of the definition and basic properties of the local and global general Morrey-type spaces, of embedding theorems, and of the boundedness properties of the maximal operator. Part II of the survey will contain discussion of boundedness properties of the fractional maximal operator, Riesz potential, singular integral operator, commutators of singular integral operator, Hardy operator. It will also contain discussion of interpolation theorems, of methods of proofs and of open problems.
Ключевые слова и фразы: local and global Morrey-type spaces, embedding operator, maximal operator, fractional maximal operator, Riesz potential, singular integral operator, Hardy operator, interpolation.
Поступила в редакцию: 15.07.2011
Реферативные базы данных:
Тип публикации: Статья
Язык публикации: английский
Образец цитирования: V. I. Burenkov, “Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. I”, Eurasian Math. J., 3:3 (2012), 11–32
Цитирование в формате AMSBIB
\RBibitem{Bur12}
\by V.~I.~Burenkov
\paper Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces.~I
\jour Eurasian Math. J.
\yr 2012
\vol 3
\issue 3
\pages 11--32
\mathnet{http://mi.mathnet.ru/emj94}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3024128}
\zmath{https://zbmath.org/?q=an:1270.42014}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/emj94
  • https://www.mathnet.ru/rus/emj/v3/i3/p11
  • Эта публикация цитируется в следующих 59 статьяx:
    1. О. Г. Авсянкин, С. С. Ашихмин, “О компактности интегральных операторов с однородными ядрами в локальных пространствах Морри”, Матем. заметки, 116:3 (2024), 327–338  mathnet  crossref; O. G. Avsyankin, S. S. Ashihmin, “On the compactness of integral operators with homogeneous kernels in local Morrey spaces”, Math. Notes, 116:3 (2024), 397–407  crossref
    2. E. I. Berezhnoi, “Calderón–Lozanovskiĭ construction for a couple of global Morrey spaces”, Eurasian Math. J., 14:1 (2023), 25–38  mathnet  crossref  mathscinet
    3. D. Drihem, “Caffarelli–Kohn–Nirenberg inequalities for Besov and Triebel–Lizorkin-type spaces”, Eurasian Math. J., 14:2 (2023), 24–57  mathnet  crossref
    4. V. I. Burenkov, A. Senouci, “Equivalent semi-norms for Nikol'skii–Besov spaces”, Eurasian Math. J., 14:4 (2023), 15–22  mathnet  crossref
    5. M. A. Senouci, “Boundedness of the generalized Riemann–Liouville operator in local Morrey-type spaces”, Eurasian Math. J., 14:4 (2023), 63–68  mathnet  crossref  mathscinet
    6. В. И. Буренков, Д. Дж. Джосеф, “Интегральные неравенства для целых функций экспоненциального типа в пространствах Морри”, Теория функций многих действительных переменных и ее приложения, Сборник статей. К 90-летию члена-корреспондента РАН Олега Владимировича Бесова, Труды МИАН, 323, МИАН, М., 2023, 87–106  mathnet  crossref; V. I. Burenkov, D. J. Joseph, “Integral Inequalities for Entire Functions of Exponential Type in Morrey Spaces”, Proc. Steklov Inst. Math., 323 (2023), 81–100  crossref
    7. Rafeiro H. Samko S., “On a Class of Sublinear Operators in Variable Exponent Morrey-Type Spaces”, Complex Var. Elliptic Equ., 67:3, SI (2022), 683–700  crossref  mathscinet  zmath  isi  scopus
    8. Rafeiro H. Samko S., “Coincidence of Variable Exponent Herz Spaces With Variable Exponent Morrey Type Spaces and Boundedness of Sublinear Operators in These Spaces”, Potential Anal., 56:3 (2022), 437–457  crossref  mathscinet  zmath  isi  scopus
    9. V. I. Burenkov, D. J. Joseph, “Inequalities for entire functions of exponential type in Morrey spaces”, Eurasian Math. J., 13:3 (2022), 92–99  mathnet  crossref  mathscinet
    10. Е. И. Бережной, “Точные теоремы экстраполяции для локальных пространств Морри”, Функциональные пространства, теория приближений и смежные вопросы анализа, Сборник статей. К 115-летию со дня рождения академика Сергея Михайловича Никольского, Труды МИАН, 312, МИАН, М., 2021, 82–97  mathnet  crossref; E. I. Berezhnoi, “Sharp Extrapolation Theorems for Local Morrey Spaces”, Proc. Steklov Inst. Math., 312 (2021), 76–90  crossref  isi  elib
    11. Е. И. Бережной, “Об интерполяции и K-монотонности дискретных локальных пространств Морри”, Алгебра и анализ, 33:3 (2021), 1–30  mathnet; E. I. Berezhnoi, “On interpolation and K-monotonicity for discrete local Morrey spaces”, St. Petersburg Math. J., 33:3 (2022), 427–447  crossref
    12. V. I. Burenkov, V. S. Guliyev, T. V. Tararykova, “Comparison of Morrey spaces and Nikol'skii spaces”, Eurasian Math. J., 12:1 (2021), 9–20  mathnet  crossref
    13. O. G. Avsyankin, “On integral operators with homogeneous kernels in Morrey spaces”, Eurasian Math. J., 12:1 (2021), 92–96  mathnet  crossref
    14. Е. И. Бережной, “Конструкция Кальдерона для пары глобальных пространств Морри”, Изв. РАН. Сер. матем., 85:5 (2021), 5–24  mathnet  crossref  zmath  adsnasa; E. I. Berezhnoi, “The Calderón construction for a couple of global Morrey spaces”, Izv. Math., 85:5 (2021), 833–851  crossref  isi  elib
    15. Rafeiro H. Samko S., “On Embeddings of Morrey Type Spaces Between Weighted Lebesgue Or Stummel Spaces With Application to Herz Spaces”, Banach J. Math. Anal., 15:3 (2021), 48  crossref  mathscinet  zmath  isi  scopus
    16. Bokayev N.A. Khairkulova A.A., “On the Boundedness of the Fractional Maximal Operator on Global Orlicz-Morrey Spaces”, Bull. Karaganda Univ-Math., 101:1 (2021), 17–24  crossref  isi
    17. Burtseva E., “Weighted Fractional and Hardy Type Operators in Orlicz-Morrey Spaces”, Colloq. Math., 165:2 (2021), 253–268  crossref  mathscinet  zmath  isi  scopus
    18. Burenkov V.I. Chigambayeva D.K. Nursultanov E.D., “Marcinkiewicz-Type Interpolation Theorem For Morrey-Type Spaces and Its Corollaries”, Complex Var. Elliptic Equ., 65:1, SI (2020), 87–108  crossref  mathscinet  zmath  isi  scopus
    19. E. I. Berezhnoi, “Calculation of the Calderón–Lozanovskii construction for a couple of local Morrey spaces”, Eurasian Math. J., 11:3 (2020), 21–34  mathnet  crossref
    20. M. L. Goldman, E. G. Bakhtigareeva, “Some classes of operators in general Morrey-type spaces”, Eurasian Math. J., 11:4 (2020), 35–44  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Eurasian Mathematical Journal
    Статистика просмотров:
    Страница аннотации:959
    PDF полного текста:536
    Список литературы:179
     
      Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025